# SDR COMA0110023

- Difficulty date: January 18, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- Aircraft time: 22,412 hours, 23,891 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 12021360001
- Condition: Dented
- Location: Cargo Door
- Part time: 22,412 hours, 23,891 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT CARGO DOOR SKIN IS PULLED OUT AT FORWARD UPPER CORNER AREA.  THE CARGO SKIN WAS REPAIRED BY ADDING A DOUBLER IN ACCORDANCE WITH AERODESIGN REPORT 3872-1, REV IR DATED 1-18-01.
